# SDR SWAA2019120439315

- Difficulty date: December 2, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N736SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27868
- Aircraft time: 71,232 hours, 42,084 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Part serial: MX702369
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DIVERT/DECLARED EMERGENCY----------------------------------------------------------ENGINE DRIVEN PUMP HYDRAULIC A LOW PRESSURE LIGHT ILLUMINATED AND SYSTEM A QUANTITY FELL TO 16%.    / R&R #1 ENGINE PUMP PER AMM.
